ANZIAM  J.  46 (2005), 393-397
Duality for linear multiplicative programs

Carlton H. Scott
  Graduate School of Management
  University of California
  Irvine, CA 92697-3125
Thomas R. Jefferson
  Decision and Information Sciences Department
  Warrington School of Business
  University of Florida
  Gainesville FL

Linear multiplicative programs are an important class of nonconvex optimisation problems that are currently the subject of considerable research as regards the development of computational algorithms. In this paper, we show that mathematical programs of this nature are, in fact, a special case of more general signomial programming, which in turn implies that research on this latter problem may be valuable in analysing and solving linear multiplicative programs. In particular, we use signomial programming duality theory to establish a dual program for a nonconvex linear multiplicative program. An interpretation of the dual variables is given.
Download the article in PDF format (size 45 Kb)

Australian Mathematical Publishing Association Inc. ©  Australian MS